Sunday, January 31, 2010

+1284 days = 3.51547549411179 years post BMT

Last Thursday Michael took David to LPCH for his two-hour infusion of IVIG. A two-hour infusion turned into a whole day wasted. Michael was there from 9:30am to 5:00pm. There was nothing out of the ordinary that happened; they are just slow. I complained.

Yesterday, Saturday, David woke up with a splitting headache. He was almost in tears which is unusual for him. It turns out that I forgot to change his blood pressure patch. So, I gave him Tylenol, changed his patch and gave him the BP medicine, Isradapine. I gave him a back rub too. He threw up a little too. His blood pressure was 129/96 which is high for a child. Another symptom he has is pain on his right abdomen, where the liver resides.

Putting it all together, he either had toxicity of the liver or a reaction to the high blood pressure.

He really needs to ingest more liquids! He gives me so many excuses for not drinking: I'm full, it's cold, it will make me have to go to the bathroom, or I already drank.

Please, if you ever see David, can you encourage him to drink his water! He always has it with him.

It's chore day today and we have a busy day planned.

Thanks for all of your prayers and love for us.



Sumathi said...

Hi Aimee,
That is one rough day for David and for all of you. Glad that you are on top of things and got it under control.
Hope that David begins to drink more(though I have to say that he has really good excuses!. Perhaps when the weather gets a little warmer, it may help.

Take care,

Peter Olson said...

We are praying for David.

Your math looks correct (you even included the leap year, 2008)

I pray that the days get much easier and you get to count much more exciting things to do. ;-)